Volume 30, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 30 (2012).
 

Full Article
   
Regular Articles:
 
   
Qingguo Hong, Jun Hu, Shi Shu and Jinchao Xu
A Discontinuous Galerkin Method for the Fourth-Order Curl Problem
J. Comp. Math., 30 (2012), pp. 565-578. Abstract

 

Full Article
     
Tianjun Wang, Benyu Guo and Wei Li
Spectral Method for Mixed Inhomogeneous Boundary Value Problems in Three Dimensions
J. Comp. Math., 30 (2012), pp. 579-600
. Abstract

 

Full Article
     
Kimberly Kilgore, Shari Moskow and John C. Schotland
Inverse Born Series for Scalar Waves
J. Comp. Math., 30 (2012), pp. 601-614
. Abstract
 

Full Article
     
Wanfu Tian, Liqiu Song and Yonghai Li
A Stabilized Equal-Order Finite Volume Method for the Stokes Equations
J. Comp. Math., 30 (2012), pp. 615-628
. Abstract
 

Full Article
     
Yanzhen Chang
The Adaptive Immersed Interface Finite Element Method for Elasticity Interface Problems
J. Comp. Math., 30 (2012), pp. 629-642
. Abstract
 

Full Article
     
Tao Zhou and Tao Tang
Convergence Analysis for Spectral Approximation to a Scalar Transport Equation with a Random Wave Speed
J. Comp. Math., 30 (2012), pp. 643-656
. Abstract
 

Full Article
     
Jingrun Chen and Pingbing Ming
Ghost Force Influence of a Quasicontinuum Method in Two Dimension
J. Comp. Math., 30 (2012), pp. 657-683
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]